16 weeks pregnant mother

Question: I m 15 week pregnant. Maine jab se calcium or iron ki goli lena suru kiya h mera stool bahut hard ho gaya. Isska kya upay h plz help?

2 Answers
Question
Answer: Dear, after taking iron medicine, it happens. But no worries, Here are some tips for preventing and easing constipation...have a fiber rich foods that includes wholewheat, oats, grains and cereals, Include lot of vegetables and fruits in your diet,include it in the form of sabji, porriyal, salad. you can drink beetroot juice regularly it prevents against constipation and also prevents Anemia.Eat guava with breakfast it will help a lot, Make a habit of eating figs and prunes daily ,start your day with having soaked dry fruits it will relieve you from constipation. Drink lot of water also include fresh juice. Banana smoothie, figs smoothie will be more effective in reducing constipation. Walking, swimming, riding a stationary bike, and yoga can all ease constipation and leave you feeling more fit and healthy. If your prenatal multivitamin contains a large dose of iron (and you're not anemic), ask your healthcare provider about switching to a supplement with less iron. If it persist ,it is better to consult doctor, they will prescribe laxative..
Answer: Hello dear. In dono se hi conatipation hoti hai yeh bahut hi normal hai. Main jab yeh supplement leti thi to daily veges soup leti thi jisse kabhi stool hard nahi hua. Aur pani bhi achche se peena hai. Hope it helps.
Similar Questions with Answers
Question: Iron calcium kis mnth se Lena suru krte h Mera third mnth chal rha h
Answer: 4th month se start hota hai..dr will suggest u as per ur condition u dont wry ..trust ur gynae..
»Read All Answers
Question: helo mam jab se maine baby ko iron scrup dena start kiya h tab se uska color kafi dark ho gaya h.. asa kyn
Answer: Hello Dis is normal. The poop color changes in adults too. Hope I helped
»Read All Answers
Question: jab se main iron or calcium ki Tablets le rhi hun mujhe dark stool ho rhe h means like black. Is it OK.
Answer: Bcoz of iron tablets u r getting black stools. It's Normal
»Read All Answers